Damn... I'm Starting To Lose Hair Again While I'm On Fina

TheZyzz

Established Member
My Regimen
My previous thread from April .
https://www.hairlosstalk.com/intera...nasteride-2-5-years-stopped-minoxidil.128103/

damn it looked better then..
Look at me now:
20200925_155715.jpg 20200925_155733 (1).jpg 20200925_155748.jpg

I'm on fina for exactly 2 years (or 2.5 I can't remember)
and not on Minoxidill because i'm stupid and lazy and stopped it a while ago

I'm going down guys... i'm only 24 years old damn
 

baba_yaga

Experienced Member
My Regimen
post a pic where you are pulling your hair back. you have lost the miniaturized hair follicles on the front line. crown is probably thinner. what is ur finasteride dosage?
 

jazz1

Experienced Member
What have you done different recently? You changed your Finasteride brand? Diet etc....
 

TheZyzz

Established Member
My Regimen
What have you done different recently? You changed your Finasteride brand? Diet etc....

I've changed the finasteride brand but only one week ago so this has nothing to do with that.
I did nothing different. Same treatment. 1mg per day every morning on an empty/full stomach (the Doctor told me it doesn't matter).
 

TheZyzz

Established Member
My Regimen
post a pic where you are pulling your hair back. you have lost the miniaturized hair follicles on the front line. crown is probably thinner. what is ur finasteride dosage?

I'll post a pic tomorrow.
1mg per day.
 

DoctorHouse

Senior Member
I've changed the finasteride brand but only one week ago so this has nothing to do with that.
I did nothing different. Same treatment. 1mg per day every morning on an empty/full stomach (the Doctor told me it doesn't matter).
If you are too lazy to use topical minoxidil, then why not take it orally. Your hair is definitely not the same as before.
 

TheZyzz

Established Member
My Regimen
If you are too lazy to use topical minoxidil, then why not take it orally. Your hair is definitely not the same as before.

because of the chance to get more side effects with oral minoxidil.
btw, the pictures from April that I posted are also without any minoxidil treatment, I stopped using the minoxidill around December/January.
 

hoko

Member
My Regimen
That's what happens when you stop minoxidil. nothing to do with the fina

Did no one tell you about the minoxidil shed? or that your hair becomes minoxidil dependent, meaning you'll have a large shed if you stop using it later on?

hop back on minoxidil.
 

Mandar kumthekar

Senior Member
My Regimen
I suggest u to stop treatment And let nature takes it cource.see how much hairs are balding resistance and then do hair transplant. Best luck.
 

jazz1

Experienced Member
I've changed the finasteride brand but only one week ago so this has nothing to do with that.
I did nothing different. Same treatment. 1mg per day every morning on an empty/full stomach (the Doctor told me it doesn't matter).

That has everything to do with changing brands trust me, happened to my friend recently and I have read tons of stories when people switched brands. My friend used a clinic for years legit brand Merck Propecia, when they started giving him generic version to save their costs he was shedding for months and losing ground. Only recently he went back on the legit Merck Propecia and his shedding and hairloss has stabilised! I would also add a shampoo with Ketaconazole or nizoral 2%.......
 

centurie

Established Member
My Regimen
Hair does look worse off than in April, but its most likely been caused by ceasing minoxidil rather than finasteride not working.
 

jazz1

Experienced Member
Hair does look worse off than in April, but its most likely been caused by ceasing minoxidil rather than finasteride not working.

Ah I just misread the thread, I would agree his hairloss has got worse because he stopped minoxidil as I been on Finasteride 11 years still doing great and I read people holding strong 22 years later. I also been on minoxidil around 15 plus years and still working, 5% + 15%.
 
Top